City Research Online

Combinatorics and Formal Geometry of the Maurer-Cartan Equation

Chuang, J. and Lazarev, A. (2013). Combinatorics and Formal Geometry of the Maurer-Cartan Equation. LETTERS IN MATHEMATICAL PHYSICS, 103(1), pp. 79-112. doi: 10.1007/s11005-012-0586-1

Abstract

We give a general treatment of the Maurer–Cartan equation in homotopy algebras and describe the operads and formal differential geometric objects governing the corresponding algebraic structures. We show that the notion of Maurer–Cartan twisting is encoded in certain automorphisms of these universal objects.

Publication Type: Article
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s11005-012-0586-1
Publisher Keywords: Differential graded Lie algebra, Maurer-Cartan element, A-infinity algebra, L-infinity algebra, operad, twisting.
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/4737
[img]
Preview
PDF - Accepted Version
Download (404kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login